# SDR SIMA200119902

- Difficulty date: July 17, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N355A
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 355
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, FOUND CORROSION ON SEAT TRACKS, RIGHT FORWARD OUTBOARD, LEFT FLIGHT ATTENDANT, RIGHT FLIGHT ATTENDANT, AND LAVATORY, THE SEAT TRACKS WERE REMOVED AND REPLACED IAW AMERICAN EAGLE AIRLINES EO E2-53MR-115.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
